MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 4/12MM; TIBIAL INSERT FIXED

MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 4/12MM; TIBIAL INSERT FIXED
Model Number 02.07.0412SCF
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 2 june 2021: lot 173102: (b)(4) items manufactured and released on 29-nov-2017.Expiration date: 2022-11-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Clinical evaluation: 4th operation on a patient with tka caused by infection.Only the tibial insert was replaced, becasue the surgeon assessed that the metal components were well fixed and there was no infection at the interface.The cause for this reoperation is not to be sought in a defective implant.
 
Event or Problem Description
Revision surgery performed 2 years 3 months after the previous surgery due to signs of infection.Tibial insert successfully revised.This is the 4th operation on a patient with tka and the first surgery caused by infection.

Brand Name
GMK-REVISION FIXED TIBIAL INSERT SC SIZE 4/12MM
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12067155
Report Number3005180920-2021-00518
Device Sequence Number17228856
Product Code JWH
UDI-Device Identifier07630030817755
UDI-Public07630030817755
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/05/2022
Device Model Number02.07.0412SCF
Device Catalogue Number02.07.0412SCF
Device Lot Number173102
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2021
Initial Report FDA Received Date06/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient Weight100